#### **Presenter(s)**:

Talk Title: OpenStack Miniconf Opening

End -5m: 9:10 am End: 9:15 am **5 min pre:** 8:55 am Talk Start: 9:00 am Length: 0:15:00 [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eq. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Presenter(s): Tim Serong	Talk ID: 2548
Talk Title: WTF is OpenStack	84

5 min pre: 9:10 am Talk Start: 9:15 am Length: 0:30:00 End -5m: 9:40 am End: 9:45 am [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 2547 83

### Presenter(s):

Talk Title: Hack Session Setup and Overview

**5 min pre:** 9:40 am **Talk Start:** 9:45 am **Length:** 0:15:00 **End -5m:** 9:55 am **End:** 10:00 am [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

# Presenter(s): Robert Collins

 Talk Title:
 Deploying OpenStack using OpenStack

**5 min pre:** 10:25 am **Talk Start:** 10:30 am **Length:** 0:45:00 **End -5m:** 11:10 am **End:** 11:15 am

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk



Talk ID: 2550

86

Jul 05 Fri

Presenter(s): Christopher Yeoh

Talk Title: Nova v3 API

**5 min pre:** 11:10 am **Talk Start:** 11:15 am **Length:** 1:00:00 **End -5m:** 12:10 pm **End:** 12:15 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

 Presenter(s): Robert Collins
 Talk ID: 2552

 Talk Title: Testtools and Test Repository - the Python test frameworks OpenStack uses
 89

 5 min pre: 12:55 pm
 Talk Start: 1:00 pm
 Length: 0:30:00
 End -5m: 1:25 pm
 End: 1:30 pm

 [ ] Have a water bottle for ready for the presenter
 [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 2551 88

Talk ID: 2553

90

Presenter(s): Robert Collins

Talk Title: Getting Started with OpenStack Development

**5 min pre:** 1:55 pm **Talk Start:** 2:00 pm **Length:** 0:30:00 **End -5m:** 2:25 pm **End:** 2:30 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

# Presenter(s):

Talk ID: 2554 91

Talk Title: Introduction to OpenStack Hackfest

**5 min pre:** 2:25 pm **Talk Start:** 2:30 pm **Length:** 0:15:00 **End -5m:** 2:40 pm **End:** 2:45 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Presenter(s): Tim Serong	Talk ID: 2555
Talk Title: Openstack on OpenSUSE	92
<b>5 min pre:</b> 2:55 pm <b>Talk Start:</b> 3:00 pm <b>Length:</b> 01:00:00 <b>End -5m:</b> 3:55 pm	<b>End:</b> 4:00 pm
[] Have a water bottle for ready for the presenter	
[ ] Ensure presenter has microphone and completed sound check (if not, poke AV [ ] Check that HDMI is plugged into the presenter's laptop	team)
<ul> <li>[] Ensure presenter's display appears on the projector and confidence monitors</li> <li>[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test</li> <li>[] Ask the presenter how they would like to be introduced and how to pronounce th</li> <li>[] Ask the presenter if they would like time warnings, and if so, when they would like</li> </ul>	heir name
[] When the presenter is ready, un-mute the microphone [] Make any special appouncements (eq. Audience defrag, events later in the day)	)

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

#### Presenter(s):

Talk ID: 2556 93

Talk Title: OpenStack Miniconf Close

**5 min pre:** 5:35 pm **Talk Start:** 5:40 pm **Length:** 0:05:00 **End -5m:** 5:40 pm **End:** 5:45 pm [] Have a water bottle for ready for the presenter

- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk